Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Fall from a bike, cuts, bruises on right leg, hard areas under skin. Blood clots?

Hello, I had a fall on a bike a few months ago where the inside of my lower right leg had a few cuts and bruises. Now months later, I have some hard areas under the skin where the inpact was. These areas do not hurt but I was worried they could be a blot clot or something. What could this be? The cut was not deep enough to need stitches.
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, it seems that you are having soft tissue swelling.
It will take few days to weeks for complete recovery.

You can take painkiller and serratiopeptidase for faster recovery after getting yourself clinically examined and investigated.

Hot fomentation can be beneficial in your case.

I hope this is helpful to you.
Answered: Sat, 14 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor